Donald J. Rose

Personal Homepage
Employer
()
Email

Publication Statistics

Publication period start
1969
Publication period end
1969
Number of co-authors
0

Co-authors
Number of publications with favourite co-authors

Productive Colleagues
Most productive colleagues in number of publications

Publications

Rose, Donald J. (1969): An algorithm for solving a special class of tridiagonal systems of linear equations. In Communications of the ACM, 12 (4) pp. 234-236. http://doi.acm.org/10.1145/362912.362940